MAUDE Adverse Event Report: PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS HEALTHCARE (SUZHOU) CO., LTD. INCISIVE CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INCISIVE CT
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.Upon completion, we will submit a follow-up emdr report.Internal cross reference: complaint (b)(4).
 
Event or Problem Description
The complaint has been assessed based on the provided information.The customer reported that, following the successful completion of a scan, as the patient was being removed from the scanner, they voluntarily lifted their left leg/knee, causing it to strike the mylar cover of the gantry.This resulted in damage to the cover and a knee laceration that necessitated two sutures for the patient.The customer confirmed that the patient was appropriately restrained using patient straps.The clinical assessment has determined that the required medical intervention (sutures) meets the criteria for a serious injury.However, it is important to note that the injury was a result of the patient's voluntary movement.The incident was not caused by the device or any improper or unintended use of it.Despite this, upon reviewing all available information, this event has been voluntarily determined to be a reportable event.
 
Additional Manufacturer Narrative
The customer reported that, following the successful completion of a scan, as the patient was being removed from the scanner, they voluntarily lifted their left leg/knee, causing it to strike the mylar cover of the gantry.This resulted in damage to the cover and a knee laceration that necessitated two sutures for the patient.The customer confirmed that the patient was appropriately restrained using patient straps but managed to raise the knee because the patient was in altered mental state (ams) and did not know what was going on.The clinical assessment has determined that the required medical intervention (sutures) meets the criteria for a serious injury.However, it is important to note that the injury was a result of the patient's voluntary movement.The incident was not caused by the device or any improper or unintended use of it.Following the incident, a philips field service engineer (fse) visited the site and replaced the damaged mylar ring on the gantry.After the service work was completed, the system was restored to its normal working condition.
 
Event or Problem Description
The complaint has been assessed based on the provided information.The customer reported that, following the successful completion of a scan, as the patient was being removed from the scanner, they voluntarily lifted their left leg/knee, causing it to strike the mylar cover of the gantry.This resulted in damage to the cover and a knee laceration that necessitated two sutures for the patient.The customer confirmed that the patient was appropriately restrained using patient straps.The clinical assessment has determined that the required medical intervention (sutures) meets the criteria for a serious injury.However, it is important to note that the injury was a result of the patient's voluntary movement.The incident was not caused by the device or any improper or unintended use of it.Despite this, upon reviewing all available information, this event has been voluntarily determined to be a reportable event.Philips has completed the investigation of this event.

Brand Name
INCISIVE CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH  215024
Manufacturer (Section G)
PHILIPS HEALTHCARE (SUZHOU) CO., LTD.
no. 258, zhongyaun road
suzhou industrial park
suzhou jiangsu 21502 4
CH   215024
Manufacturer Contact
estelle hilas
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key21230750
Report Number3009529630-2025-000001
Device Sequence Number7577857
Product Code JAK
UDI-Device Identifier00884838105508
UDI-Public(01)00884838105508
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K212441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINCISIVE CT
Device Catalogue Number728144
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2025
Supplement Date Received by Manufacturer01/19/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown